# SDR DALA2025091306745

- Difficulty date: August 31, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E I/B DRAG FITTING HAS SHIM MIGRATION AT LOCATION (1, A) FIGURE 4. AFT SIDE OF FITTING PER AD CARD #5720-01100-02A. CORRECTIVE ACTION: REPLACED L/W L/E I/B DRAG FITTING SHIM AND OVERSIZED HOLES IAW ERA 628602-14. (LP 1195921)
